# SDR AALA20060700

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING IN CABIN AT M10765 MISSING FORWARD END CAP.  REPLACED FORWARD END CAP AT M10765 FOR EMERGENCY ESCAPE PATH LIGHTING IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
